Advances in Pure Mathematics

Vol.1 No.4(2011), Paper ID 6254, 7 pages

DOI:10.4236/apm.2011.14040

 

On Certain Subclasses of Multivalent Functions Associated with a Family of Linear Operators

 

Jae Ho Choi

 

 

Copyright © 2011 Jae Ho Choi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


J. Choi, "On Certain Subclasses of Multivalent Functions Associated with a Family of Linear Operators," Advances in Pure Mathematics, Vol. 1 No. 4, 2011, pp. 228-234. doi: 10.4236/apm.2011.14040.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.